# SDR 2012FA0000559

- Difficulty date: July 30, 2012
- Submitted: August 10, 2012
- Operation: General aviation
- Aircraft: N427SE
- Make and model: Raythn C90GT
- Aircraft serial: LJ1797
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Switch
- Part number: A4503M122
- Part serial: 3337A
- Condition: Malfunctioned
- Location: Mlg
- Part time: 1,023 hours, 1,047 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, LANDING GEAR RETRACTED WITH THE LANDING GEAR CONTROL SWITCH IN THE DOWN AND LOCKED POSITION.   THE LANDING GEAR RETRACTED UNCOMMANDED AS SOON AS THE ACFT ACHIEVED A WEIGHT-OFF-WHEELS CONFIGURATION DURING TAKEOFF ROLL.
